Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table errata: “On the converse of Fermat’s theorem. II” (Amer. Math. Monthly 56 (1949), 300–309)
HTML articles powered by AMS MathViewer

by D. H. Lehmer PDF
Math. Comp. 25 (1971), 943-944 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05, 10A25
  • Retrieve articles in all journals with MSC: 65A05, 10A25
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 943-944
  • MSC: Primary 65A05; Secondary 10A25
  • DOI:
  • MathSciNet review: 0400630